# SDR DXTA2012111205180

- Difficulty date: November 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK409
- Aircraft time: 3,192 hours, 3,014 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR HANDLE LIGHTS FAILED TO EXTINGUISH AFTER GEAR RETRACTION (GEAR DOOR UNSAFE NOT UP AND LOCKED INDICATION).  RETURNED TO AIRPORT, LANDING GEAR EXTENTION WAS NORMAL.  ADJUSTED NOSE LANDING GEAR RETRACT ACTUATOR IAW AMM 32-20-00-201. PERFORMED NUMEROUS LANDING GEAR CYCLES WITH NO DISCREPANCIES NOTED. NO FURTHER ACTION REQUIRED.
